# SDR IPXA2020052055482

- Difficulty date: April 14, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 21,606 hours, 13,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57240208006
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING OUTBD TE UPPER FIXED PNL SHOWS SIGN OF DELAMINATIONREPAIRED TE UPPER FIXED PNL PER EO A300-5720-76375-A
